Health knowledge made personal
Join this community!
› Share page:

Is it normal for the platelet count to drop from 180 to 125 after the first TCH treatment?


Posted by Barbara A.

Our daughter (42) has breast cancer again after having had a bi-lateral mastechomy Jan. of 2008.  She needed no chemo and/or radiation as it was all contained in the milk duct.  She was never put on any meds. following her surgery.

About a month ago she found a lump under her arm which was malignant.  She was put on TCH chemo with the Herceptin given ever week for a year.  She is also taking Nulasta(?) the day after her chemo treatment.

Eileen has Alpha Thalassemia trait which her doctor is aware of. However, I am concerned that her platelet levels have dropped from 180 to 125 after only one treatment of TCH.  She is supposed to have her next treatment next Monday.  She also had palpatations (pulse rate up to 100+) after her first treatment of TCH and was told it could have been from the steriods that she must take for the chemo treatment to work.

Needless to say I am very concerned about her and if you could explain her symptoms to me and why she is having them I would be forever grateful.

 
Post an answer
Write a comment: